| Model Number |
GO CHAIR |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Bruise/Contusion (1754); Laceration(s) (1946)
| Date of Event |
05/15/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should the device become available or further information become available, a follow-up report will then be issued.
Event or Problem Description
Alleges driving along (b)(6) and attempted to pass a pedestrian.When attempting to maneuver the terrain, the device allegedly tipped backwards.
Event or Problem Description
Alleges driving along highway 7 and bayview and attempted to pass a pedestrian.When attempting to maneuver the terrain, the device allegedly tipped backwards.
Additional Manufacturer Narrative
The alleged event could not be duplicated.The anti-tip wheels were present and secure.The go chair passed dynamic and static stability testing in 2016.